# SDR CA110516008

- Difficulty date: May 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Ayres S2R-T65
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

POWER LOSS (SINGLE ENGINE DURING T/O ROLL, THE ENGINE HAD A POWER LOSS. THE PILOT ABORTED T/O, REDUCED POWER TO IDLE AND SHUT THE ENGINE DOWN. THE ACFT WAS TOWED BACK TO ITS PARKING SPACE AND A GROUND RUN COULD NOT REPRODUCE THE PROBLEM. THE FUEL CONTROL WILL BE REPLACED AS PRECAUTIONARY MEASURE BEFORE THE ACFT IS RETURNED TO SERVICE.
